Inequalities for Hadwiger's harmonic quermassintegrals

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)165-175
Number of pages11
JournalMathematische Annalen
Volume280
Issue number1
DOIs
StatePublished - Mar 1988

Fingerprint

Harmonic

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Inequalities for Hadwiger's harmonic quermassintegrals. / Lutwak, Erwin.

In: Mathematische Annalen, Vol. 280, No. 1, 03.1988, p. 165-175.

Research output: Contribution to journalArticle

@article{ada2343a9104447eb0e4a76262a7b529,
title = "Inequalities for Hadwiger's harmonic quermassintegrals",
author = "Erwin Lutwak",
year = "1988",
month = "3",
doi = "10.1007/BF01474188",
language = "English (US)",
volume = "280",
pages = "165--175",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Inequalities for Hadwiger's harmonic quermassintegrals

AU - Lutwak, Erwin

PY - 1988/3

Y1 - 1988/3

UR - http://www.scopus.com/inward/record.url?scp=0039358685&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039358685&partnerID=8YFLogxK

U2 - 10.1007/BF01474188

DO - 10.1007/BF01474188

M3 - Article

VL - 280

SP - 165

EP - 175

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 1

ER -